Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a female patient who in "the week of 22-JAN-2007" was vaccinated IM with a 0.5 ml dose of HPV VLP vaccine (yeast). After vaccination, the patient fainted. Unspecified medical attention was sought. Subsequently, the patient recovered. No product quality complaint was involved. Additional information has been requested. This is in follow-up to report(s) previously submitted on 2/14/2007. Information has been received from a registered nurse concerning a 15 year old female patient who on 23-FEB-2007, at 3:35PM, (previously reported as approximately 22-JAN-2007) was vaccinated IM, left arm, with a 0.5 ml of GARDASIL (lot # 653735/0688F). That same day, the patient was leaving the office when she complained of dizziness; she was extremely pallor, perspiring and had tingling in both hands and subsequently fainted. The patient''s blood pressure was 110/70 mmHg, pulse 116bpm, and her oxygen saturation was 98%. The patient was given oxygen and she stayed at the office for 45 minutes. Subsequently, the patients symptoms subsided and the patient recovered. No product quality complaint was involved. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166